MathSciNet Relay Station
MathSciNet bibliographic data
MR1206457 (94b:54098) 54F15 (54C55)
Krupski, Paweł Recent results on homogeneous curves and ANRs. Topology Proc. 16 (1991), 109–118.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement